# SDR SIMA20220221003

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,768 hours, 45,657 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED1 VALVEFAIL INTERMITTENTL Y ON EICAS../ EQP SWAP FLT CONT-C/A-RAR ENGINE BLEED VALVE ON #1 ENGINE AS PER AMM 36-11-05,OPS CHECK GOOD.
